# SDR FDEA201912053180

- Difficulty date: December 5, 2019
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 818 hours, 378 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ON APPROACHING 2600' IN FLCH AT  APPROXIMATELY 210 KIAS AIRCRAFT ABRUPTLY PITCHED  NOSE DOWN MISSING ALT CAPTURE BY ROUGHLY 200'  REQUIRING A/P DISENGAGEMENT TO CORRECT AIRCRAFT.  A/P CENTER WAS IN USE.  NO PREVIOUS HISTORY. PERFORMED CFDS CURRENT FAULTS TEST 30 WITH NO PRESENT FAULTS NOTED.  RAN SUCESSFUL CFDS AUTOLAND TEST 40 IAW AMM 22-00-02-2-1.  ACFT OK FOR SERVICE.
